# SDR RAIA201412280001

- Difficulty date: December 28, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145830
- Aircraft time: 26,262 hours, 24,265 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

REPORTED FUEL LEAK, RT WING ROOT WITH STRONG FUEL SMELL IN CABIN AND FLT DECK, RETURN TO BLOCK. MAINTENANCE INSPECTED AND REPLACED O'RING ON RT WING FUEL PANEL 641AB, LEAK CHECK GOOD.
